×

zbMATH — the first resource for mathematics

Eine Kennzeichnung der Kugel. (German) Zbl 0132.42103

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. D.Aleksandrov, Uniqueness Theorems for Surfaces in the Large. I-V. Vestnik Leningrad. Univ. 11-13, (1956-1958) (russisch); ?bersetzt in Amer. Math. Soc. Transl., Ser.2, 21, 341-416(1962).
[2] A. D. Aleksandrov, A Characteristic Property of Spheres. Ann. Mat. pura appl., IV. Ser.58, 303-315 (1962). · Zbl 0107.15603 · doi:10.1007/BF02413056
[3] S. Baudoin-Gohier, Extension des ?quations de Codazzi et des conditions de rigidit? ? des surfaces convexes diff?rentiates de classe Cn (n < 3). C. R. Acad. Sci. Paris248, 2704-2706 (1959). · Zbl 0085.36504
[4] W.Blaschke, Vorlesungen ?ber Differentialgeometrie I. 3. Aufl., Berlin 1930. · JFM 56.0588.07
[5] W.Blaschke, Vorlesungen ?ber Differentialgeometrie II. Affine Differentialgeometrie. Berlin 1923. · JFM 49.0499.01
[6] E.Cartan, Lecons sur les invariants int?graux. Paris 1922. · JFM 48.0538.02
[7] S. S. Chern, Some New Characterizations of the Euclidean Sphere. Duke Math. J.12, 279-290 (1945). · Zbl 0063.00833 · doi:10.1215/S0012-7094-45-01222-1
[8] K. P. Grotemeyer, Die Integrals?tze der affinen Fl?chentheorie. Arch. Math.3, 38-43 (1952). · Zbl 0047.40602 · doi:10.1007/BF01899871
[9] K. P. Grotemeyer, Eine kennzeichnende Eigenschaft der Affinsph?ren. Arch. Math.3, 307-310 (1952). · Zbl 0047.40603 · doi:10.1007/BF01899233
[10] K. P. Grotemeyer, Eine kennzeichnende Eigenschaft der Kugel. Arch. Math.4, 230-233 (1953). · Zbl 0052.18304 · doi:10.1007/BF01899522
[11] P. Hartmann andA. Winter, On the Fundamental Equations of Differential Geometry. Amer. J. Math.72, 757-774 (1950). · Zbl 0039.16802 · doi:10.2307/2372293
[12] H. Hopf, ?ber Fl?chen mit einer Relation zwischen den Hauptkr?mmungen. Math. Nachr.4, 232-249 (1951). · Zbl 0042.15703
[13] S. Nakajima, ?ber charakteristische Eigenschaften der Kugel. T?hoku Math. J.26, 361-364 (1926).
[14] W. Scherrer, Integrals?tze der Fl?chentheorie. Commentarii Math. Helvet.19, 105-114 (1946). · Zbl 0061.38102 · doi:10.1007/BF02565951
[15] K. Voss, Einige differentialgeometrische Kongruenzs?tze f?r geschlossene Fl?chen und Hyperfl?chen. Math. Ann.131, 180-218 (1956). · Zbl 0073.38401 · doi:10.1007/BF01343255
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.